Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 3, Number 2

All articles in this issue are freely accessible.

Efficient computation of the Fourier transform on finite groups
Persi Diaconis and Daniel Rockmore.
J. Amer. Math. Soc. 3 (1990), 297-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1030655
Nodal sets for eigenfunctions of the Laplacian on surfaces
Harold Donnelly and Charles Fefferman.
J. Amer. Math. Soc. 3 (1990), 333-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1035413
On complete manifolds with nonnegative Ricci curvature
Uwe Abresch and Detlef Gromoll.
J. Amer. Math. Soc. 3 (1990), 355-374
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1030656
Inverse spectral results on two-dimensional tori
V. Guillemin.
J. Amer. Math. Soc. 3 (1990), 375-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1035414
The classification of links up to link-homotopy
Nathan Habegger and Xiao-Song Lin.
J. Amer. Math. Soc. 3 (1990), 389-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1026062
Kategorie $\mathcal{O}$, perverse Garben und Moduln über den Koinvarianten zur Weylgruppe
Wolfgang Soergel.
J. Amer. Math. Soc. 3 (1990), 421-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1029692
Canonical bases arising from quantized enveloping algebras
G. Lusztig.
J. Amer. Math. Soc. 3 (1990), 447-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1035415